Topics Lips
  Topics Lips

Lips

Find latest answers to Lips questions, Lips articles, Lips news and clinic/doctors who deal with Lips.

A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..

Hi, As you said that you don't have leucoderma,and it is just simply dried lips then primary cause for dried lips is allergy. Try out following methods 1) Use oil based prepartion,use petroleum gel 2) Cover your lips with something when going out 3) Avoid licking your lips 4) Drink a lot of water 5) Try and breathe through your nose 6) Avoid allergens,if you know about them(dust,skin care cosmetics)common allergens 7) You may try ayurvedic treatment also,i have seen some people benefit out of ...

Read Complete Answer


Everytime I get into my car with AC on after some distance of journey I get severe dry lips. I suspect someone has planted some kind of radioactive material somewhere tucked away in my car to kill me slowly. Why do I get dry mouth lips in my car throughout the year? Has it anything to do with the medicines I am taking. I take Chlonazepam daily for sleep..(Revotril)

Hi, Yes it could be due to the medicine you are taking(revotril). It can bring about changes such as dry mouth and throat. However you may have plenty of water and can use some moisturizer if the drug is helping you. But if you are not satisfied with the drug because it can bring many side effects like dizziness,light headedness,and irritability also and many more side effects , you may consult your doctor to change the drug.(but drugs like such are always going to have some side effects so thi ...

Read Complete Answer




I have chapped lips real dry not rrsponding to ghee cold cream eben betnovate cream i am diabetic can you please help dont ask me to see a doc

Sounds like something called Cheilitis Exfoliatava. This is best treated by a dermatologist in person. If you cannot see one easily then you can try a skin repair cream like Avene Cicalfate morning and night and a lip balm such as Neutrogena Norwegian Formula Lip Balm every 3-4 hours. Avoid licking your lips. Drink at least 2-3 Liters of water everyday and take Vitamin B complex on a daily basis for at least 6 weeks. Please note that the information I have provided is for general purposes only ...

Read Complete Answer


Hi doctor!! I am 20 year old guy.From my childhood my lips was black.am not a smoker .i quit tea,coffees also.But my lips was black.my friends,strangers asking me do you smoke ? like that.am feeling very shy when they are asking.please help me for this doctor.suggest me any treatment available for this.please

take lots of fluids like any vegetable or fruit juices 8to 10 glasses of water do breathing exercises to improve oxygen level in your blood eat fibre rich food this detoxifies your body your colour surely will improve with other health benifits ...

Read Complete Answer


i am suffering from glandular TB , i want to know if we get numbness in lips as a side effect of anti-tb drugs

hi.. usually such side effects are not common with anti tb drugs but if it is persistent even after few days of wait n watch you should consult your physician Dr raj ...

Read Complete Answer


I have what looks like chafing on my bikini line and it's extremely painful and itchy. The lips of my vagina are also inflamed and sore and also have a shriveled appearance.

Hi there. From you description, it seems that you are suffering fro Tinea Cruris infection or jock itch, in layman’s term. Please see a gynecologist or dermatologist so he or she can prescribe proper antifungal. ...

Read Complete Answer




Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1398 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  806 Doc Points

Dr. Thajudheen CP

  • Dermatologist
  •  Coimbatore, India
  •  120 Doc Points

Dr. abdul samad

  • Dermatologist
  •  Bangalore, India
  •  216 Doc Points

Dr. Aman Bhatia

  • Dentist
  •  Chandigarh, India
  •  206 Doc Points

Dr. Ravi Varsada

  • Dentist
  •  Morvi, India
  •  105 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Rajendra Takhar

  • Pulmonologist
  •  Kota, India
  •  110 Doc Points

Dr. Shahzeb Ahmad Khan

  • Dentist
  •  Shahjahanpur, India
  •  204 Doc Points

Dr. VASU NATRAJAN

  • Dentist
  •  Theni Allinagaram, India
  •  109 Doc Points

Renew You Skin and Hair Care Mohali

Laser & Skin
HM 556 Sector 61 Phase 7 MOhali
   Mohali, India


PS BODY SKIN HAIR

Dermatology
100 A/D GANDHI NAGAR , BEHIND ROTARY CLUB
   Jammu, India


SALT Skin Hair and Laser Clinic

Dermatology
134, Rishabh Vihar , Near Modern Public School, Rishabh Vihar
   New Delhi, India


Winika Clinics

Plastic Reconstructive and Aesthetic Surgery
3rd Floor, Block-2, BMC Bhawani Mall, , BMC BHAWANI MALL
   Bhubaneswar, India


Sareen Hair Clinic

Hair Restoration
B19 greater kailash enclave-1
   New Delhi, India